# SDR AALA202306079468

- Difficulty date: June 4, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N892NN
- Make and model: Boeing 737823
- Aircraft serial: 31145
- Aircraft time: 33,418 hours, 14,093 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Trim Panel
- Part number: 1L500109461
- Condition: Damaged
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY D DOOR HARD TO OPEN OR CLOSE. **SUPPLEMENTAL REPORT FOR AALA202306059468: REPLACED LAVATORY D UPPER DOOR TRIM (AALA202306059468) AND UPPER DOOR TRACK (AALA202306074705) PER CMM 25-40-64.** (CLOSED)
